Translator Disclaimer
2009 A local calculus for nullhomotopic filling Dehn spheres
Gennaro Amendola
Algebr. Geom. Topol. 9(2): 903-933 (2009). DOI: 10.2140/agt.2009.9.903

Abstract

We provide a local calculus for the presentation of closed 3–manifolds via nullhomotopic filling Dehn spheres. We use it to define an invariant of closed 3–manifolds by applying the state-sum machinery, and we show how to potentially get lower bounds for the Matveev complexity of 2–irreducible closed 3–manifolds. We also describe an efficient and simple algorithm for constructing a nullhomotopic filling Dehn sphere of each closed 3–manifold from any of its one-vertex triangulations.

Citation

Download Citation

Gennaro Amendola. "A local calculus for nullhomotopic filling Dehn spheres." Algebr. Geom. Topol. 9 (2) 903 - 933, 2009. https://doi.org/10.2140/agt.2009.9.903

Information

Received: 29 January 2008; Revised: 31 October 2008; Accepted: 21 December 2008; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1176.57016
MathSciNet: MR2505129
Digital Object Identifier: 10.2140/agt.2009.9.903

Subjects:
Primary: 57M27
Secondary: 57R42

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.9 • No. 2 • 2009
MSP
Back to Top